# SDR UALA2011052502572

- Difficulty date: May 24, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 40,508 hours, 16,603 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Part number: 2790CB04
- Part serial: 103
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO O2 MASK MICROPHONE INOPERATIVE. REPLACED AMU PER MM. ALL OPS NORMAL.
